# SDR UIEA2020091741986

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,735 hours, 20,373 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80272012
- Part serial: 200211105
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

STATUS MSG RT ENG HPSOV, TRANSFERRED TO MDDR 134368 MEL 36-11-02-02, CAT C, DUE 23SEP20.  REMOVED AND REPLACED NR 2 ENG VALVE HIGH PRESSURE SHUT OFF, IAW AMM 36-11-07.  OPS TEST OK AND CLEARED DMI 134368.  PLACARD REMOVED.  DISPATCH D.L. 0418Z.
